Bulletin of the American Mathematical Society

Some diophantine equations related to the quadratic form $ax^2+by^2$

Edward A. Bender and Norman P. Herzberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 161-162.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536260

Mathematical Reviews number (MathSciNet)
MR0404132

Zentralblatt MATH identifier
0314.10012

Subjects
Primary: 10B15 10B25 10B05

Citation

Bender, Edward A.; Herzberg, Norman P. Some diophantine equations related to the quadratic form $ax^2+by^2$. Bull. Amer. Math. Soc. 81 (1975), no. 1, 161--162. https://projecteuclid.org/euclid.bams/1183536260


Export citation

References

  • 1. R. Apéry, Sur une équation diophantienne, C. R. Acad. Sci. Paris 251 (1960), 1451-1452. MR 22 #10950
  • 2. A. Baker, Bounds for the solutions of the hyperelliptic equation, Proc. Cambridge Philos. Soc. 65 (1969), 439-444. MR 38 #3226.
  • 3. J. Blass, On the diophantine equation Y2 + K = X5, Bull. Amer. Math. Soc. 80 (1974), 329.
  • 4. N. Herzberg, Integer solutions of by2 + pn = x3, J. Number Theory (to appear).
  • 5. W. Ljunggren, On the diophantine equation Cx2 + D = yn, Pacific J. Math. 14 (1964), 585-596. MR 28 #5035.
  • 6. T. Nagell, Contributions to the theory of a category of diophantine equations of the second degree with two unknowns, Nova Acta Soc. Sci. Upsal. (4) 16 (1955), no. 2, 38 pp. MR 17, 13.